How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Abid Your Own Question
Dr. Abid
Dr. Abid, Doctor
Category: Medical
Satisfied Customers: 5838
Experience:  MBBS, FCPS(R)
Type Your Medical Question Here...
Dr. Abid is online now
A new question is answered every 9 seconds

Why do my knees ache after i get out of a hot bath or

Customer Question

Why do my knees ache after i get out of a hot bath or shower? It doesn't last too long, like a minute or so. But it's like that every time for the longest time now.
Im 21
Submitted: 7 months ago.
Category: Medical
Expert:  Dr. Abid replied 7 months ago.

Hi there ...

Thank you for the question ...

This could be possibly because of non inflammatory pain called arthlagia .

This has no significance often and improves with simple pain killer .

I will suggest you to have Tab Ibuprofen 400 mg three times a day for three days .

It will improve .

Regards ***** ***** luck .

Please leave positive feedback for me .

Thanks .

Expert:  Dr. Abid replied 7 months ago.

Are you there ...

Customer: replied 7 months ago.
Hi Dr. Abid! So Arthlagia is a type of joint pain? Or joint pain in general? Do i need to take ibuprofen if it only lasts for a min?
Expert:  Dr. Abid replied 7 months ago.

No than no need to take , if it remains for a minute or so .

If it aggravates than do take it .

Nothing to worry .

Regards .

Please rate my answer as good service .

Thanks .

Customer: replied 7 months ago.
Could i ask one more thing. Would you possibly know why it only happens after a hot shower/bath?Ohh, now that i think of it. It sometimes happens during a vigorous exercise like running.
Expert:  Dr. Abid replied 7 months ago.

Because of vasodilation caused by hot water followed by vasoconstriction after bath , so no need to worry .

If it happens with running than take Ibuprofen for 3 days .

Regards .